# SDR 2003UALA00121

- Difficulty date: January 31, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N353UA
- Make and model: Boeing 737322
- Aircraft serial: 24321
- Aircraft time: 42,595 hours, 23,183 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WHEEL WELL PRESSURE PANEL CRACKED AT STA 670 LBL33, OUTBOARD AND AFT OF AILERON TOWER SHAFT.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER.
